X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
statistics & probability (3) 3
civil engineering (2) 2
dependence (2) 2
environmental management (2) 2
extremal coefficient (2) 2
hydrogeology (2) 2
mathematical analysis (2) 2
mathematics, interdisciplinary applications (2) 2
max-stable process (2) 2
quality control, reliability, safety and risk (2) 2
statistics (2) 2
statistics for business/economics/mathematical finance/insurance (2) 2
statistics, general (2) 2
studies (2) 2
tawn-molchanov model (2) 2
texts (2) 2
05-04 (1) 1
15b51 (1) 1
52b05 (1) 1
52b12 (1) 1
60g70 (1) 1
analysis (1) 1
behavior (1) 1
completely alternating (1) 1
continuity (1) 1
convex analysis (1) 1
convex polytope (1) 1
correlation (1) 1
dependency set (1) 1
dependent risks (1) 1
distributions (1) 1
ergodic properties (1) 1
estimating (1) 1
extremes (1) 1
inequalities (1) 1
international (1) 1
lower orthant order (1) 1
mathematical models (1) 1
mathematics - probability (1) 1
mathematics - statistics theory (1) 1
max-linear model (1) 1
max-stable (1) 1
maximum portfolio loss (1) 1
media (1) 1
models (1) 1
negative definite (1) 1
optimization (1) 1
portfolio management (1) 1
random-fields (1) 1
regularity (1) 1
risk management (1) 1
semigroup (1) 1
space (1) 1
spectra (1) 1
spectrally discrete (1) 1
stemming (1) 1
stochastic models (1) 1
stochastic processes (1) 1
tail correlation matrix (1) 1
tail dependence matrix (1) 1
tawn-molchanov process (1) 1
tawn–molchanov process (1) 1
upper bounds (1) 1
value at risk (1) 1
vectors (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Bernoulli, ISSN 1350-7265, 02/2015, Volume 21, Issue 1, pp. 276 - 302
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.